MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG

KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Model Number TH121
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported: "the image was off center; the connection was poor to the tower by losing signal and the image was blurry".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as image was off center, the connection was poor to the tower by losing signal and the image was blurry.The device was initially returned to ksna auburn for evaluation.The customer's complaint was confirmed, and the unit has no image.Prior to forwarding the device to ksna goleta, it has a serial number exchange, and the new serial number is (b)(6).The device was then forwarded to ksna goleta and evaluated by the service department.The headboard assembly was found defective so the circuit board was removed and replaced.Additionally, the housing, outer chassis, focus knob, cable and grasping mechanism has scratches and faded metal.A cosmetic upgrade was performed.The cause of the issue was component failure.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Common Device Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23660632
Report Number2027009-2025-02190
Device Sequence Number18412580
Product Code OWN
UDI-Device Identifier04048551430569
UDI-Public04048551430569
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH121
Device Catalogue NumberTH121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown